# SDR DJFA2006311

- Difficulty date: September 5, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N791TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258291
- Aircraft time: 5,852 hours, 3,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT A CRACK WAS DISCOVERED IN THE CO-PILOTS RIGHT COCKPIT SEAT RAIL WEB BETWEEN FRAMES 5 AND 7.
